MathSciNet Relay Station
MathSciNet bibliographic data
MR2759350 42A75 (34C27 46E10 47B38)
Corduneanu, C. A scale of almost periodic functions spaces. Differential Integral Equations 24 (2011), no. 1-2, 1–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement